Volume 14, Number 3

Articles in the Issue:

Review Article:
L. P. Sun
A Restricted Trust Region Method With Supermemory For Unconstrained Optimization
J. Comp. Math., 14 (1996), pp. 195-202. Abstract
pdf
Full Article

H. J. Tian and J. X. Kuang
The Stability Analysis Of The Theta-Methods For Delay Differential Equations
J. Comp. Math., 14 (1996), pp. 203-212. Abstract
pdf
Full Article

P. W. Zhang
Convergence Of The Point Vortex Methods For Euler Equation On Half Plane
J. Comp. Math., 14 (1996), pp. 213-222. Abstract
pdf
Full Article

Raymond H. Chan and F. R. Lin
Preconditioned Conjugate Gradient Methods For Integral Equations Of The Second Kind Defined On The Half-Line
J. Comp. Math., 14 (1996), pp. 223-236. Abstract
pdf
Full Article

F. L. Chen and J. Kozak
On Computing Zeros Of A Bivariate Bernstein Polynomial
J. Comp. Math., 14 (1996), pp. 237-248. Abstract
pdf
Full Article

P. Q. Pan
A Modified Bisection Simplex Method For Linear Programming
J. Comp. Math., 14 (1996), pp. 249-255. Abstract
pdf
Full Article

S. L. Yang
delta-Wave For 1-D And 2-D Hyperbolic Systems
J. Comp. Math., 14 (1996), pp. 256-262. Abstract
pdf
Full Article

W. D. Wu and Y. Z. Huang
The Direct Kinematic Solution Of The Planar Stewart Platform With Coplanar Ground Points
J. Comp. Math., 14 (1996), pp. 263-272. Abstract
pdf
Full Article

P. A. Farrell, P. W. Hemker and G. I. Shishkin
Discrete Approximations For Singularly Perturbed Boundary Value Problems With Parabolic Layers, III
J. Comp. Math., 14 (1996), pp. 273-290. Abstract
pdf
Full Article